# SDR AUS20020631

- Difficulty date: June 14, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Cessna U206F
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Pump
- Part number: 632856
- Condition: Cracked
- Location: Reciprocating En
- Part time: 1,291 cycles
- Component: Reciprocating En, Cont, IO520F
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE OIL PUMP HOUSING CRACKED. CRACK APPEARS TO ORIGINATE FROMA CASTING MARK. FOUND WHEN OIL FILTER ADAPTER WAS REMOVED FOR RECTIFICATION OF AN OIL LEAK.
